2018
Том 70
№ 4

All Issues

Moldavanskii D. I.

Articles: 2
Article (Ukrainian)

Residual finiteness of descending HNN-extension of groups

Moldavanskii D. I.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1992. - 44, № 6. - pp. 842–845

The paper examines the special case of the general construction of HNN-extensions of groups in which at least one of the associated subgroups is the base group. A criterion is determined for a group obtained in this way to be residually finite. Any group obtained as such an extension from a free nilpotent group of finite rank is residually finite.

Article (Ukrainian)

Isomorphism of the Baumslag-Solitar groups

Moldavanskii D. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 12. - pp. 1684–1686